# SDR ALG2003F00097

- Difficulty date: June 28, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N362AL
- Make and model: Bell 206L-3
- Aircraft serial: 51471
- Engine: Allsn 250C30P
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: B4678
- Condition: Malfunctioned
- Location: Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE TRANSMISSION CHIP LIGHT FLICKERED TWICE, THE AIRCRAFT WAS RETURNED TO INTRACOASTAL BASE.  THE MECHANIC FOUND HAIR LIKE SLIVER ON THE LOWER CHIP PLUG, HE REPLACED THE OIL AND FILTER AND C/W PENALTY RUN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
